T Nation

Bad reaction - need advice

After a week on a Test and Tren cycle (homemade Tren batch, cut with Sesame oil), I was prescribed Flonase for my sinuses. I did not know Flonase was a steroid (not the type we use).

A few hours later, I developed itching, which has continued for three days. It is driving me crazy. It is a hives like condition, and when I get out of the shower, I am beet red, and itching terribly. Benadryl helps.

I read that severe allergic reactions can occur if Flonase is combined with other steroids, but it’s half life is only about 7 hours.

I have stopped daily Tren injections, and can’t work out as any sweat will cause redness and itching.

Anyone ever had a condition like this? This is crazy - I am wondering when it will go away.

No, I have never had a condition like this (thank GOD! LOL). Go back to your doctor, and be honest. Tell him/her exactly what you are taking. You will get the “speech” of course, but they will give you PROPER recommendations, advice, and direction. Your doctors are there to work for YOU! Who gives a shit about the “speech”. I wouldn’t mess around any further, go ASAP and find out WTF is going on. Good luck.

On second thought, you made a recent post called “Tren Notes” that had some of us concerned. You could be having a reaction from the Tren/Fina.

Are you sure you filtered it properly? Injecting those glues and binders from the cattle implants can be very toxic…

…just a thought to consider.

Whoah!!!

About 13 days into my cycle I suddenly came up in red hives all over my body. They would come in waves over different body parts. The itchiness was indescribable, I couldn’t even sleep it was that bad. I was using home-made tren. This condition lasted for almost a week. I was knocking back anti-histamines like they were going out of fashion and drowning in benadryl (good stuff!). This just sounds freakily similar to your ailment and I am now convinced it was the tren. I just carried on and it went away.

Why were you given the flonase? was it because of the allergies? or some other reason? It may be the flownase or may be the tren. You might find little help at the Dr.‘s office, since they mostly know very little about anabolic steroids and probably have never heard of trenbolone acetate. Hell, I remember telling my Doc that I was on primobolon - he said “what’s that?” I said, you know… Methenalone Enantate?" he’ says nope never heard of it!" Thankfully now I have found a doc that is “in the game” so to speak.

I’m gonna get flamed for this - but while I baked my homemade tren, I never filtered it through a whatman filter. I I drew 10mg of Tren off the top of the main batch, placed it in a 10mg vial, and baked. I had a good 3-4 days of injections, no problems, and it hit all of a sudden. No more homade tren for me.

The flonase was for sinuses.

I fucking KNEW it. Not only did you NOT filter it properly, you didn’t filter it AT ALL!

Christ… I’m at a loss for words…

…someone help me out here please.

Thank you for the rest of the story

This is kinda funny actually, since it is comming from Katphan -the guy who wouldn’t ever go NEAR any 17-aa steroids yet has the BALLS to inject unfiltered tren! Hey Katphan: what’s the next experiment?..You gonna shoot those pellets in direct with the gun?

Oh my advice… would be to take that batch of tren, run it through a filter, and then try it again and see what happens.

What the hell? I expected more intelligence from the people in “Steriods”…

Everyone knows that finaplix pellets are VERY toxic… May as well have got a gun and shot them behind your ear… Smirk

Moo.

Crud… “Steroids”… my bad…

If you’re feeling adventurous, Phan, you could always try synovex next time and we can have a competition on who’s breasts are bigger :stuck_out_tongue:

Damn you, P22, you scammed my “gun” line :wink:

ROFL. That’s classic NiceGrrrl.

I have a better idea. Instead of using DMSO, try crushing your pellets and mixing it with your Benadryl! You can rub it on and kill the itching too! Fuck, you can even patent it and call it Finadryl!

Maybe before criticising peoples intellect you should learn how to spell. Its steroids not ‘steriods’.

Katphan - Not filtering probably didn’t help! but I filtered mine and baked it in my oven three times and I still got the same reaction. Could just be sensitive.

No doubt it was fucking stupid not to filter, but I am not for sure that was the problem. I drew 10mg off the very top of a 40mg batch that had sit for three days, and separated quite nicely.

This batch also had about twice the BA/BB content normally prescribed, and many times that can cause reactions.

Who knows - I will stay away from homemade Tren - and the 17aa crap.

Moo…

Good on ya, Phan :slight_smile:

May you quit itching soon :smiley:

looks like this leaves you with nandrolone, equipoise, primo, testosterone, and masteron, as your main choices. I think you should at least try a class II steroid. unless of course you have never used aspirin, tylenol or alcohol before! Its not all that bad Kat and I promise you you’re sure not going to get the hives from it!

oh I forgot, you can always stack em with Creatine! :slight_smile:

Why is a girl who doesn’t even lift anything more than her hair brush posting advice on the Steroid forum/ Honey if your boyfriend has advice for the guy then let him post it. I am sure you have more pressing things to do like wash your hair.